I have gained 15 lbs. It is either the E. or Tamoxifen that I also began following treatment. I'm not eating any different and have cut down with no weight loss. I have never been obese or above my BMI. I am tired from both meds so although I am doing all I need to do that includes a lot of activity and strength... I am not exercising as much.
All I got from Venlafaxine was a sudden weight gain of 25 lbs. and I have always been 105 lbs. you can't believe my shock and the immediate call to my dr that took me off of this and now I'm on Wellbutrin. It's slow but I've lost six lbs. I am a vegetarian and I was stunned. I'm walking and doing charity runs and it is still hard but I feel so much better, talk to your dr. There are meds for your condition and won't cause weight gain. I think you need to change meds cause I noticed I was tired all the time too. Good luck and feel better.
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just started tamoxifen today for treatment of breast cancer. I managed to maintain my weight while
Posted 27 Oct 2011 • 2 answers
Posted 7 Aug 2013 • 2 answers
Posted 29 Jul 2014 • 2 answers
Posted 24 Sep 2015 • 4 answers
Posted 3 May 2017 • 0 answers